MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO V10.3.1
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time no additional information could be obtained from the customer regarding the wrong ra volume measurement.When more information is provided, a supplemental report will be submitted.
 
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.On (b)(6) 2018, a customer contacted merge healthcare and stated that wrong ra volume was brought forward.Due to an incorrect values displaying in the diagnostic report, there is a potential for incorrect treatment of a patient that could result in harm.However, there have been no reports of harm or injury as a result of this issue.(b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 10/19/2018.Investigation found that this was not an issue of incorrect data populating the clinical report.This was a request for the ra volume es, a/l measurement field to be brought forward for easier access to the user instead of the ra volume measurement field.Support made configuration changes to the reporting application as requested by the customer.This is not a patient safety issue.This was a request to have a different measurement field brought forward in clinical reporting for easier access to the user.No further action is required.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.Revised information contained in this supplemental report includes the following: h6 - evaluation codes: method code: 10 - testing of actual/suspected device.Results code: 213 - no device problem found.Conclusions code: 4310 - cause cannot be traced to device.H10 - indication of additional manufacturer information is contained in this follow-up report.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key8017660
Report Number2183926-2018-00089
Device Sequence Number13827668
Product Code LLZ
UDI-Device Identifier00842000100041
UDI-Public00842000100041
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO V10.3.1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer11/18/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1